# SDR SWAA2023082975868

- Difficulty date: July 6, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS344+9 LBL11 WL208.<[01] PARTIAL STEP 3;[02] REMOVED AND REPLACED INTERCOSTAL AT FWD CABIN BS344+9 LBL11 WL208.;[03] REMOVED & REPLACED INTERCOSTAL AT FWD CABIN BS344+9 LBL11 WL208 IAW SRM 51-40-02-0G-0 AND DWG 141A5400.;[04] VERIFIED STEP 1 AND 2 COMPLETE.;[05] VERIFIED ALL STEPS 1;2;3;4;5; MEASUREMENT TABLE COMPLETE; AND CARD COMPLETE
